# SDR DL72W001459

- Difficulty date: August 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 57,958 hours, 39,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Part serial: 5630
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND LT EMERGENCY OVERWING HATCH LIGHTS FLICKERING.  REPLACED BATTERY AND BATTERY CHARGER.  LIGHTS OP NORMAL.
